MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24706
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the heavily calcified anterior tibial artery.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.However, during the initial inflation at 14 atmospheres, the balloon ruptured.The device was removed from the patient's body and the procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the heavily calcified anterior tibial artery.A 2.0mm x 220mm x 150cm coyote balloon catheter was advanced for dilatation.However, during the initial inflation at 14 atmospheres, the balloon ruptured.The device was removed from the patient's body and the procedure was completed with another of same device.No patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned device consisted of a coyote otw balloon catheter.The balloon was loosely folded, and the device was bloody.Analysis of the tip, balloon, markerband, inner / outer shaft, hypotube and hub included microscopic and visual inspection.Inspection revealed a pinhole in the balloon material that was located 32mm from the tip of the device.Inspection of the device found no other damage or defects.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10221834
Report Number2134265-2020-08828
Device Sequence Number11580928
Product Code DQY
UDI-Device Identifier08714729796466
UDI-Public08714729796466
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/11/2022
Device Model Number24706
Device Catalogue Number24706
Device Lot Number0024417675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2020
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR